“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11325
School of Mathematics
  Title:   Shellable cactus graphs
1.  D. Kiani
2.  S. Yassemi (Joint with F. Mohammadi)
  Status:   Published
  Journal: Math. Scand.
  Vol.:  106
  Year:  2010
  Pages:   161-167
  Supported by:  IPM
In this paper a new class of vertex decomposable graphs are deter�mined. Moreover, all shellable and sequentially Cohen-Macaulay cactus graphs (i.e. a connected graph in which each edge belongs to at most one cycle) are characterized.

Download TeX format
back to top
scroll left or right